# SDR 20000828SH012

- Difficulty date: June 28, 2000
- Submitted: August 28, 2000
- Operation: Air carrier
- Make and model: Boeing 727
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Housing
- Part number: 5068803
- Part serial: RC658
- Condition: Cracked
- Location: Flap
- Component: Flap Cntrl Valve, Boeing
- Component part number: 65404493
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BODY ASSY IS CRACKED AT INLET PRESSURE PORT OF SLIDE BORE.  POSSIBLE CAUSE, STRESS, FATIGUE.  (X)
